Publications 2016

MANDAL, Bimal, PASALIC, Enes, STǍNICǍ, Pantelimon, GANGOPADHYAY, Sugata. An analysis of the C class of bent functions. Fundamenta informaticae. 2016, vol. 146, no. 3, str. 271-292. ISSN 1875-8681. DOI: 10.3233/FI-2016-1386. [COBISS.SI-ID 1538795972]

ZHANG, WeiGuo, PASALIC, Enes. Improving the lower bound on the maximum nonlinearity of 1-resilient Boolean functions and designing functions satisfying all cryptographic criteria. Information sciences. [Print ed.]. vol. 376, 2017, str. 21-30. ISSN 0020-0255. DOI: 10.1016/j.ins.2016.10.001. [COBISS.SI-ID 1538794436]

PASALIC, Enes, CEPAK, Nastja, WEI, Yongzhuang. Infinite classes of vectorial plateaued functions, permutations and complete permutations. Discrete applied mathematics. [Print ed.]. vol. 213, 2016, str. 177-184. ISSN 0166-218X., DOI: 10.1016/j.dam.2016.06.022. [COBISS.SI-ID 1538795460]

ZHANG, W. G., XIE, ChunLei, PASALIC, Enes. Large Sets of Orthogonal Sequences Suitable for Applications in CDMA Systems. IEEE transactions on information theory. 2016, vol. 62, no. 6, str. 3757-3767. ISSN 0018-9448. [COBISS.SI-ID 1538406852]

WEI, Yongzhuang, YIN, Wenbin, PASALIC, Enes, ZHANG, Fengrong. On algebraic properties of S-boxes designed by means of disjoint linear codes. International journal of computer mathematics. 2016, vol. 93, iss. 1, str. 55-66. ISSN 0020-7160., DOI: 10.1080/00207160.2014.988148. [COBISS.SI-ID 1537116100]

Amar Bapić
Amar Bapić
Young Researcher